| Model Number |
4540040-02 |
| Medical Device Problem Code |
Contamination /Decontamination Problem (2895)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical inc.Internal report number (b)(4).The investigation into this reported event is ongoing.A follow-up report will be submitted when the results of the investigation are available.
Event or Problem Description
As reported by the user facility: orange particle in the patient connector.
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).Visual inspection was done on returned samples, and it was deemed that a part was missing.This was deemed to be from a failure in the production process.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.